# SDR MALA954440

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829MA
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Part number: 7G772
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3422 - ON CLIMB-OUT FROM LAF, THE NR 2 RUN HYD LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO LAF.  MAINTENANCE REPLACED THE NR 2 RUDDER PRESSURE SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (W)
